MAUDE Adverse Event Report: COVIDIEN LLC MAHURKAR ELITE; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPL

COVIDIEN LLC MAHURKAR ELITE; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPL
Model Number 8888231420
Medical Device Problem Codes Difficult to Remove (1528); Unraveled Material (1664)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the guidewire was stuck.It was also stated that when the physician tried to remove the guidewire, it began to unravel.There was no reported patient outcome.

Brand Name
MAHURKAR ELITE
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPL
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23354156
Report Number1282497-2025-00617
Device Sequence Number8871945
Product Code NIE
UDI-Device Identifier10884521788688
UDI-Public(01)10884521788688(17)251130(10)2418000257
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K120674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number8888231420
Device Catalogue Number8888231420
Device Lot Number2418000257
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Initial Report FDA Received Date10/21/2025
Date Device Manufactured09/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown